<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-665.rss">
<title>Volume 9, Issue 4 (2013) | Journal of Mathematics and Statistics</title>
<description>Volume 9, Issue 4 (2013) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/665</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.277.282"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.283.288"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.289.304"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.305.309"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.310.324"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.325.333"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.334.338"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.339.348"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.349.356"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2013.357.366"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2013.277.282">
    <title><![CDATA[MODERATING ABILITY OF ITEM RESPONSE THEORY THROUGH PRIOR GUESSING PARAMETER]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.277.282</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 26 September 2013; <a href="https://thescipub.com/jmss/jmssp.2013.277.282">doi:10.3844/jmssp.2013.277.282</a></p>A psycho-technology approach to discouraging guessing in multiple-choice formatted item can be done through reducing the a priori guessing probability of an item. This study proposes a psychometrics f...]]></content:encoded>
    <dc:title><![CDATA[MODERATING ABILITY OF ITEM RESPONSE THEORY THROUGH PRIOR GUESSING PARAMETER]]></dc:title><dc:creator>Siow Hoo Leong</dc:creator><dc:creator>Siew Eng Ling</dc:creator><dc:creator>Rasidah  Mahdi</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.277.282</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-09-26; | doi:10.3844/jmssp.2013.277.282</dc:source>
    <dc:date>2013-09-26</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.277.282</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.277.282</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.283.288">
    <title><![CDATA[AN OPTIMIZATION-BASED HEURISTIC FOR A CAPACITATED LOT-SIZING MODEL IN AN AUTOMATED TELLER MACHINES NETWORK]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.283.288</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 1 October 2013; <a href="https://thescipub.com/jmss/jmssp.2013.283.288">doi:10.3844/jmssp.2013.283.288</a></p>This research studies a cash inventory problem in an ATM Network to satisfy customer’s cash needs over multiple periods with deterministic demand. The objective is to determine the amount of money t...]]></content:encoded>
    <dc:title><![CDATA[AN OPTIMIZATION-BASED HEURISTIC FOR A CAPACITATED LOT-SIZING MODEL IN AN AUTOMATED TELLER MACHINES NETWORK]]></dc:title><dc:creator>Supatchaya  Chotayakul</dc:creator><dc:creator>Peerayuth  Charnsetthikul</dc:creator><dc:creator>Juta  Pichitlamken</dc:creator><dc:creator>John  Kobza</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.283.288</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-10-01; | doi:10.3844/jmssp.2013.283.288</dc:source>
    <dc:date>2013-10-01</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.283.288</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.283.288</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.289.304">
    <title><![CDATA[THE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERS]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.289.304</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 October 2013; <a href="https://thescipub.com/jmss/jmssp.2013.289.304">doi:10.3844/jmssp.2013.289.304</a></p>The five basic axioms of Kolmogorov define the probability in the real set R and do not take into consideration the imaginary part which takes place in the complex set C, a problem that we are facing ...]]></content:encoded>
    <dc:title><![CDATA[THE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERS]]></dc:title><dc:creator>Abdo Abou Jaoude</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.289.304</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-10-09; | doi:10.3844/jmssp.2013.289.304</dc:source>
    <dc:date>2013-10-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.289.304</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.289.304</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.305.309">
    <title><![CDATA[EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIES]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.305.309</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 October 2013; <a href="https://thescipub.com/jmss/jmssp.2013.305.309">doi:10.3844/jmssp.2013.305.309</a></p>In this study we considered a deformed elastic solid with a unilateral contact of a rigid body. We studied the existence, uniqueness and continuity of the deformation of this solid with respect to the...]]></content:encoded>
    <dc:title><![CDATA[EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIES]]></dc:title><dc:creator>Taallah  Frekh</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.305.309</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-10-09; | doi:10.3844/jmssp.2013.305.309</dc:source>
    <dc:date>2013-10-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.305.309</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.305.309</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.310.324">
    <title><![CDATA[THE THEORY OF COMPLEX PROBABILITY AND THE FIRST ORDER RELIABILITY METHOD]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.310.324</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 October 2013; <a href="https://thescipub.com/jmss/jmssp.2013.310.324">doi:10.3844/jmssp.2013.310.324</a></p>The Kolmogorov’s system of axioms can be extended to encompass the imaginary set of numbers and this by adding to the original five axioms an additional three axioms. Hence, any experiment can thus ...]]></content:encoded>
    <dc:title><![CDATA[THE THEORY OF COMPLEX PROBABILITY AND THE FIRST ORDER RELIABILITY METHOD]]></dc:title><dc:creator>Abdo Abou Jaoude</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.310.324</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-10-09; | doi:10.3844/jmssp.2013.310.324</dc:source>
    <dc:date>2013-10-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.310.324</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.310.324</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.325.333">
    <title><![CDATA[ON RESERVES, STABILITY AND THE MAXIMUM SUSTAINABLE YIELD PROBLEM]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.325.333</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 24 October 2013; <a href="https://thescipub.com/jmss/jmssp.2013.325.333">doi:10.3844/jmssp.2013.325.333</a></p>Due to the fact that several species of commercial interest have been overexploited throughout the years it is important to understand how harvest and other factors like introducing reserves influence...]]></content:encoded>
    <dc:title><![CDATA[ON RESERVES, STABILITY AND THE MAXIMUM SUSTAINABLE YIELD PROBLEM]]></dc:title><dc:creator>Arild  Wikan</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.325.333</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-10-24; | doi:10.3844/jmssp.2013.325.333</dc:source>
    <dc:date>2013-10-24</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.325.333</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.325.333</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.334.338">
    <title><![CDATA[THE RATE FUNCTION OF S-MIXING PROCESS AND ITS APPLICATION IN EVALUATING EMPIRICAL LIKELIHOOD TESTS]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.334.338</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 28 October 2013; <a href="https://thescipub.com/jmss/jmssp.2013.334.338">doi:10.3844/jmssp.2013.334.338</a></p>In this study we show that the rate function of S-Mixing stationary process with part of the hypermixing condition is equivalent to the Kullback-Leibler distance. This finding can be used to extend th...]]></content:encoded>
    <dc:title><![CDATA[THE RATE FUNCTION OF S-MIXING PROCESS AND ITS APPLICATION IN EVALUATING EMPIRICAL LIKELIHOOD TESTS]]></dc:title><dc:creator>Xing  Wang</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.334.338</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-10-28; | doi:10.3844/jmssp.2013.334.338</dc:source>
    <dc:date>2013-10-28</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.334.338</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.334.338</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.339.348">
    <title><![CDATA[ENERGY PERFORMANCE IMPROVEMENT, FLOW BEHAVIOR AND HEAT TRANSFER INVESTIGATION IN A CIRCULAR TUBE WITH V-DOWNSTREAM DISCRETE BAFFLES]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.339.348</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 November 2013; <a href="https://thescipub.com/jmss/jmssp.2013.339.348">doi:10.3844/jmssp.2013.339.348</a></p>A mathematical study has been carried out to examine periodic laminar flow and heat transfer characteristics in a three-dimensional isothermal wall circular tube with 45° in-line V-discrete baffles. ...]]></content:encoded>
    <dc:title><![CDATA[ENERGY PERFORMANCE IMPROVEMENT, FLOW BEHAVIOR AND HEAT TRANSFER INVESTIGATION IN A CIRCULAR TUBE WITH V-DOWNSTREAM DISCRETE BAFFLES]]></dc:title><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:creator>Amnart  Boonloi</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.339.348</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-11-23; | doi:10.3844/jmssp.2013.339.348</dc:source>
    <dc:date>2013-11-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.339.348</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.339.348</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.349.356">
    <title><![CDATA[BAYESIAN MODEL AVERAGING WITH MARKOV CHAIN MONTE CARLO FOR CALIBRATING TEMPERATURE FORECAST FROM COMBINATION OF TIME SERIES MODELS]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.349.356</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 November 2013; <a href="https://thescipub.com/jmss/jmssp.2013.349.356">doi:10.3844/jmssp.2013.349.356</a></p>Global warming is an important issue related to the climate and weather forecast. It is shown by significantly increasing the atmospheric temperature level. Hence, improving the forecast accuracy of t...]]></content:encoded>
    <dc:title><![CDATA[BAYESIAN MODEL AVERAGING WITH MARKOV CHAIN MONTE CARLO FOR CALIBRATING TEMPERATURE FORECAST FROM COMBINATION OF TIME SERIES MODELS]]></dc:title><dc:creator>Heri  Kuswanto</dc:creator><dc:creator>Mega Rahmatia Sari</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.349.356</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-11-29; | doi:10.3844/jmssp.2013.349.356</dc:source>
    <dc:date>2013-11-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.349.356</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.349.356</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2013.357.366">
    <title><![CDATA[IDENTIFICATION AND CHARACTERIZATION OF EXTREME RAINFALLS DISTRIBUTION IN MALANG RESIDENCE]]></title>
    <link>https://thescipub.com/jmss/jmssp.2013.357.366</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 November 2013; <a href="https://thescipub.com/jmss/jmssp.2013.357.366">doi:10.3844/jmssp.2013.357.366</a></p>Extreme rainfalls often occur everywhere just in a moment, very difficult to be anticipated and produce very detrimental impact to the environment and human society. Floods and landslides are influenc...]]></content:encoded>
    <dc:title><![CDATA[IDENTIFICATION AND CHARACTERIZATION OF EXTREME RAINFALLS DISTRIBUTION IN MALANG RESIDENCE]]></dc:title><dc:creator>  Amran</dc:creator><dc:creator>Iriawan  Nur</dc:creator><dc:creator>  Subiono</dc:creator><dc:creator>  Irhamah</dc:creator><dc:identifier>doi:10.3844/jmssp.2013.357.366</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2013-11-30; | doi:10.3844/jmssp.2013.357.366</dc:source>
    <dc:date>2013-11-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2013.357.366</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2013.357.366</prism:url>
    </item></rdf:RDF>